# SDR DL72S981224

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418DA
- Make and model: Boeing 727232
- Aircraft serial: 21271
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: S-Duct
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S-DUCT LEADING EDGE ROLLED OVER AND CRACKED JUST AFT OF NOSE COWL AT 12 O'CLOCK POSITION.  REMOVED DAMAGED AREA AND FABRICATED REPAIR PER SRM 54-10-3 FIG 13.  OK TO INST REPAIR.  INSTALLED REPAIR PER SRM 54-10-3 FIG 13.  OK TO CLOSE.  CLOSED OUTER SKIN.
